MathSciNet Relay Station
MathSciNet bibliographic data
MR1399956 11N05
Massias, Jean-Pierre; Robin, Guy Bornes effectives pour certaines fonctions concernant les nombres premiers. (French) [Effective bounds for certain functions involving primes] J. Théor. Nombres Bordeaux 8 (1996), no. 1, 215–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement